# SDR DALA2025120508919

- Difficulty date: December 4, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 57,255 hours, 41,974 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO STL DUE TO BURNT OIL SMELL AT 300FT AFTER GEAR RETRACTION.   UNABLE TO DUPLICATE ODOR AT GATE RUNNING APU OR ENGINES. GATHERING PARTS AND P-TRACK FROM CARGO TO BEGIN FURTHER EVALUATION. FOUND GLYCOL IN RAM AIR INLET. REPLACED COALESCER BAGS AND DUCT BURN OUT. NO SMELL NOTED.(7585196)
